0
Get Alert
Please Wait... Processing your request... Please Wait.
You must sign in to sign-up for alerts.

Please confirm that your email address is correct, so you can successfully receive this alert.

REGULAR ARTICLES   |    
Manic syndrome after metrizamide myelography
Am J Psychiatry 1984;141:700-702.
text A A A
PDF of the full text article.
Abstract

Depression, anxiety, and delirium have been associated with metrizamide myelography. The authors report a patient who developed an organic affective disorder with manic symptoms several hours after metrizamide myelography.

Abstract Teaser
Figures in this Article

Your Session has timed out. Please sign back in to continue.
Sign In Your Session has timed out. Please sign back in to continue.
Sign In to Access Full Content
 
Username
Password
Sign in via Athens (What is this?)
Athens is a service for single sign-on which enables access to all of an institution's subscriptions on- or off-site.
Not a subscriber?

Subscribe Now/Learn More

PsychiatryOnline subscription options offer access to the DSM-5 library, books, journals, CME, and patient resources. This all-in-one virtual library provides psychiatrists and mental health professionals with key resources for diagnosis, treatment, research, and professional development.

Need more help? PsychiatryOnline Customer Service may be reached by emailing PsychiatryOnline@psych.org or by calling 800-368-5777 (in the U.S.) or 703-907-7322 (outside the U.S.).

+

References

+
+

CME Activity

There is currently no quiz available for this resource. Please click here to go to the CME page to find another.
Submit a Comments
Please read the other comments before you post yours. Contributors must reveal any conflict of interest.
Comments are moderated and will appear on the site at the discertion of APA editorial staff.

* = Required Field
(if multiple authors, separate names by comma)
Example: John Doe



Web of Science® Times Cited: 8

Related Content
Books
The American Psychiatric Publishing Textbook of Psychopharmacology, 4th Edition > Chapter 53.  >
The American Psychiatric Publishing Textbook of Psychopharmacology, 4th Edition > Chapter 53.  >
Topic Collections
Psychiatric News
PubMed Articles
Inadvertent injection of inappropriate contrast material. AJR Am J Roentgenol 2006;186(5):E9; author reply E9.
Standing myelography in the horse using a nonionic contrast agent. Vet Radiol Ultrasound 2007 Nov-Dec;48(6):535-8.